The transition from acceleration wave to shock wave

Fu, Y.B. and Scott, N.H. (1991) The transition from acceleration wave to shock wave. International Journal of Engineering Science, 29 (5). pp. 617-624. ISSN 1879-2197

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 24 Jul 2019 18:19
URI: https://ueaeprints.uea.ac.uk/id/eprint/20840
DOI:

Actions (login required)

View Item View Item